Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


How separable is a space? That depends on your set theory!

Author: Franklin D. Tall
Journal: Proc. Amer. Math. Soc. 46 (1974), 310-314
MSC: Primary 54B10; Secondary 54E30
MathSciNet review: 0362188
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A. Wilansky has raised the question of the productive behaviour of the property of having a countable set, such that each point is a sequential limit point of the set. The set-theoretic consistency and independence of the proposition that this property is preserved by products of $ {\aleph _1}$ factors is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54E30

Retrieve articles in all journals with MSC: 54B10, 54E30

Additional Information

PII: S 0002-9939(1974)0362188-5
Keywords: Separable, sequential limit, Martin's axiom, topological product, set-theoretic consistency
Article copyright: © Copyright 1974 American Mathematical Society